Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)
Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)
Yes and I was doing fantastic until I went from 37.5 to zero. I'm feeling a little better today.
Jump to this post
Great to hear that you are feeling better. I've read that the last taper is the most difficult…maybe you should see about staying at 37.5 or maybe taking it every other day until you feel ready to move to the next step….but check with your MD.
Meanwhile – do not hesitate to call your doctor if you are really miserable….that's part of the job description. If your doctor isn't available – they will have someone checking their messages. My guess is that just hearing from the doctor will help ease the anxiety….but since you are scheduled for surgery – it is definitely something to discuss with whoever is doing the anesthesia (especially if it is general or sedation)….if I recall you were vomiting a day or so ago….that is something the surgeon will want to know….they might opt to fine tune your anesthetic….or at least know to give you the magic yellow infusion before you go home….I am the queen of post-surgical nausea….and that's without tapering.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In